Article Text

other Versions

PDF
Infliximab and adalimumab-induced thrombocytopenia in a woman with colonic Crohn disease.
  1. Antonio Salar (asalar{at}imas.imim.es)
  1. Hospital del Mar, Spain
    1. Xavier Bessa
    1. Hospital del Mar, Spain
      1. Eduard Muñiz
      1. Banc de Sang i Teixits, Spain
        1. David Monfort
        1. Hospital del Mar, Spain
          1. Carlos Besses
          1. Hospital del Mar, Spain
            1. Montserrat Andreu
            1. Hospital del Mar, Spain

              Abstract

              Dear Sir, We report here an instance of drug-related thrombocytopenia associated to infliximab and later on with adalimumab in a patient with Crohn disease (CD). A 42-year-old woman was diagnosed of colonic CD with perianal fistulae lesions (PDAI = 11). She was treated with metronidazole and azathioprine. After two months, the patient remained symptomatic and three infusions with infliximab (monoclonal antibody against tumor necrosis factor α (TNF-α)) at a dose of 5mg/kg were administered at 0, 2 and 6 weeks. Symptoms decreased and improvement was noted (PDAI = 2).

              • adalimumab
              • crohn disease
              • infliximab
              • thrombocytopenia

              Statistics from Altmetric.com

              Request permissions

              If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.